# SDR SWAA2022102463230

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,743 hours, 35,377 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK FWD ENTRY ESCAPE SLIDE PRESSURE- APPEARS TO BE OUT OF GREEN ARC.   REMOVED AND REPLACED FORWARD ENTRY DOOR ESCAPE SLIDE AS PER AMM 25-66-01; REF MT 725-61-0
